HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Singularities for projections of contour lines of surfaces onto planes

Files in This Item:
pre330.pdf1.05 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83476

Title: Singularities for projections of contour lines of surfaces onto planes
Authors: Kurokawa, Y. Browse this author
Issue Date: 1-Mar-1996
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 330
Start Page: 1
End Page: 24
Abstract: We study the visions for contour lines of surfaces when one looks at it from a distant view in some direction. The study of such a landscape (i.e. so-called "topography") is reduced to the study of a certain divergent diagram of the smooth mappings JR. +- M -+ JR.2 , where M is a smooth surface. We give a generic semi-local classification of such divergent diagrams.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69080
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University